# SDR DL76S071157

- Difficulty date: August 28, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 51,981 hours, 23,932 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 113T1212
- Condition: Corroded
- Location: Nr 4 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM NR 185 PSV 15, NUMBER 4 FLAP SUPPORT BEAM HAS PITTING IN FORWARD MOUNT HOLES.  REPAIRED PER ERA 089397-14MA REV O.
